# SDR MALA954347

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 2722081
- Condition: Cracked
- Location: Fs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED MAINTENANCE INSPECTION, MECHANICS FOUND AFT CARGO DOOR SILL (PN 27-22081) CRACKED AT THE CUT-OUT RADIUS FOR FUSELAGE FRAME AT FS 438.  COMPLETED REPAIR TO THE CARGO DOOR SILL IAW FAIRCHILD LAR 95-MALA-062 AND SRM. (X)
